# SDR 9506909604

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN LONGERON 26R, 27R, 28R, AND 29R END FITTINGS FS 604.  REPLACED FITTINGS.
